BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Rank of stably dissipative graphs

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Telmo Peixe (Author)

Scope
International

Refereeing
Yes

Date of Publication
2012

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
437
Number
10

Starting page
2573
Last page
2586

Document Identifiers
URL - http://www.sciencedirect.com/science/article/pii/s0024379512004508

Rankings
SCOPUS Q1 (2011) - 0.804 - Discrete Mathematics and Combinatorics
SCOPUS Q1 (2011) - 0.804 - Geometry and Topology


Export

APA
Pedro Duarte, Telmo Peixe, (2012). Rank of stably dissipative graphs. LINEAR ALGEBRA AND ITS APPLICATIONS, 437, 2573-2586. ISSN 0024-3795. eISSN . http://www.sciencedirect.com/science/article/pii/s0024379512004508

IEEE
Pedro Duarte, Telmo Peixe, "Rank of stably dissipative graphs" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 437, pp. 2573-2586, 2012.

BIBTEX
@article{22682, author = {Pedro Duarte and Telmo Peixe}, title = {Rank of stably dissipative graphs}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2012, pages = {2573-2586}, volume = 437 }